Alert archive / Vermont / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 36, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 22, 2016, 10:43 PM EDT for 8 counties in Vermont; Clinton County, New York. It was in force for 92 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 10:43 PM EDT (02:43 UTC)
- Expired
- Jul 23, 2016, 12:15 AM EDT
- In force
- 92 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, NY, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 10:45 PM EDT | TSTM WND DMG | 2 Ese Wheelock, VT | TREES AND POWER LINES DOWN ON SUTTON WHEELOCK RD AND MATTHEWSON HILL RD. |
| Jul 22, 10:45 PM EDT | HAIL 0.5 | 2 Sw Sutton, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 2.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
733
WUUS51 KBTV 230243
SVRBTV
NYC019-VTC005-007-009-011-013-015-019-023-230415-
/O.NEW.KBTV.SV.W.0036.160723T0243Z-160723T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1043 PM EDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLINTON COUNTY IN NORTHERN NEW YORK...
LAMOILLE COUNTY IN NORTHWESTERN VERMONT...
GRAND ISLE COUNTY IN NORTHWESTERN VERMONT...
NORTHERN CHITTENDEN COUNTY IN NORTHWESTERN VERMONT...
ORLEANS COUNTY IN NORTHEASTERN VERMONT...
NORTHEASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
ESSEX COUNTY IN NORTHEASTERN VERMONT...
FRANKLIN COUNTY IN NORTHWESTERN VERMONT...
CALEDONIA COUNTY IN NORTHEASTERN VERMONT...
* UNTIL 1215 AM EDT
* AT 1041 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALBURG VERMONT TO BURLINGTON VERMONT...MOVING EAST
AT 35 TO 40 MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED
OVER NORTHEAST VERMONT MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLCHESTER...ISLAND POND...FRANKLIN...GRAND ISLE...JERICHO...
STOWE...FAIRFAX...UNDERHILL...HARDWICK...RICHFORD...DANVILLE...
SHELDON...WESTFORD...MORRISVILLE...FAIRFIELD...BERKSHIRE...
WOLCOTT...TROY...SOUTH HERO AND JOHNSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4500 7154 4491 7150 4475 7163 4472 7162
4434 7185 4432 7205 4458 7348 4501 7332
4501 7148
TIME...MOT...LOC 0241Z 286DEG 37KT 4498 7317 4456 7328
HAIL...1.00IN
WIND...60MPH
$$
EVENSON2 follow-up statements
437
WWUS51 KBTV 230336
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1136 PM EDT FRI JUL 22 2016
NYC019-VTC007-013-230344-
/O.CAN.KBTV.SV.W.0036.000000T0000Z-160723T0415Z/
CLINTON NY-GRAND ISLE VT-CHITTENDEN VT-
1136 PM EDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLINTON...GRAND
ISLE AND NORTHERN CHITTENDEN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS THIS
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4501 7148 4500 7154 4491 7150 4475 7163
4472 7162 4434 7185 4435 7191 4432 7205
4447 7283 4450 7280 4452 7283 4455 7281
4455 7283 4501 7278
TIME...MOT...LOC 0334Z 280DEG 37KT 4502 7242 4442 7262
$$
VTC005-009-011-015-019-023-230415-
/O.CON.KBTV.SV.W.0036.000000T0000Z-160723T0415Z/
LAMOILLE VT-ORLEANS VT-WASHINGTON VT-ESSEX VT-FRANKLIN VT-
CALEDONIA VT-
1136 PM EDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR LAMOILLE...ORLEANS...NORTHEASTERN WASHINGTON...ESSEX...EASTERN
FRANKLIN AND CALEDONIA COUNTIES...
AT 1134 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH TROY TO MOUNT WORCESTER...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ISLAND POND...STOWE...HARDWICK...RICHFORD...DANVILLE...MORRISVILLE...
BERKSHIRE...WOLCOTT...TROY...JOHNSON...EDEN...BAKERSFIELD...
CONCORD...CRAFTSBURY...MONTGOMERY...IRASBURG...GLOVER...COVENTRY...
SUTTON AND CANAAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4501 7148 4500 7154 4491 7150 4475 7163
4472 7162 4434 7185 4435 7191 4432 7205
4447 7283 4450 7280 4452 7283 4455 7281
4455 7283 4501 7278
TIME...MOT...LOC 0334Z 280DEG 37KT 4502 7242 4442 7262
HAIL...1.00IN
WIND...60MPH
$$
EVENSON020
WWUS51 KBTV 230420
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1220 AM EDT SAT JUL 23 2016
VTC005-009-011-015-019-023-230428-
/O.EXP.KBTV.SV.W.0036.000000T0000Z-160723T0415Z/
LAMOILLE VT-ORLEANS VT-WASHINGTON VT-ESSEX VT-FRANKLIN VT-
CALEDONIA VT-
1220 AM EDT SAT JUL 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR LAMOILLE...ORLEANS...
NORTHEASTERN WASHINGTON...ESSEX...EASTERN FRANKLIN AND CALEDONIA
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THE LINE OF
STORMS AS IT MOVES EAST ACROSS ESSEX AND CALEDONIA
COUNTIES. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4501 7148 4500 7154 4491 7150 4475 7163
4472 7162 4434 7185 4435 7191 4432 7205
4447 7283 4450 7280 4452 7283 4455 7281
4455 7283 4501 7278
TIME...MOT...LOC 0418Z 286DEG 37KT 4491 7189 4431 7210
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 10:33 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 22, 10:33 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1033 PM EDT Fri Jul 22 2016 .SYNOPSIS... Scattered showers and thunderstorms are expected this evening... largely across Northern New York but especially Northern Vermont. More scattered showers and thunderstorms move across the North Country on Saturday and yet another possibility of showers and thunderstorms late Monday. Meanwhile Sunday still looks dry and seasonable. && .NEAR TERM /UNTIL 6 PM SATURDAY EVENING/... As of 1027 PM EDT Friday...As advertised below thunderstorm activity merged along that line between the Maine and Ontario complexes and rapidly developed in the past hour to a significant broken linie of strong-severe storms from NE VT west back toward KPBG. These storms should continue moving east-southeast exiting VT between Midnight and 1am Saturday. Grids may been updated to account for ongoing activity. Previous discussion issued at 635 pm...Finally a few showers/storms have fired up but very weak. The main activity is across Maine and ahead of shortwave just NW of Ottawa where both locations have numerous thunderstorms. There is some convective activity in an extrapolated line between both features just north of international border ad believe this will fire up within the next few hours but given the trend in expectations has been lowered feel isold svr threat only...thus have taken out enhanced wording. Combination of BTV4 and HRRR has highly been used through 06z sat. Previous discussion...A HOT afternoon with temperatures at mid-afternoon in the mid 80s/ low 90s across the region with dewpoints in the 60s. As of 3 pm...BTV has reached 94 degrees. Last occurrence was just 9/7 of last year(2015). Despite SFC based CAPES in the 1500-2500+ J/KG range enough drying at mid-levels and lack of a lifting mechanism has kept things in check. A strong vort across Quebec has fired up some storms headed for far northern Maine thus SVR WATCH has been posted there. As advertised the last day/two our triggers were mainly expected this evening and that still holds. Plenty of Low level instabilty...shortwave trough approaching as well as nose of 300mb and 500mb jets moving into area by 00z Sat enhancing any lift. Also..Northern VT/NY will be on the tail of the Quebec system moving across Maine. Models are in general agreement of tstm activity between 21z Fri-00z Sat largely across the northern areas with eventual shift into nrn VT only. Dry air aloft....decent 30-40kts 0-6km shear still could account for isold/sct damaging winds and large hail. Later tonight...Any shower/thunderstorm activity wanes after midnight but still can't rule out a few showers across NC-NE Vermont. There will be enough breaks across area that some patchy fog around especially where it rains this evening. lows mainly in the 60s. Saturday: A potent shortwave expecyed to move across our area in the afternoon. The dynamics are expected to kick off thunderstorms (actually, there will likely be a cluster of thunderstorms as well with that shortwave that will move southeast out of Quebec and into our region). Each model has a differing evolution of the convection, and is again a symptom of just how sensitive the models are to this type of weather pattern that is driven by mixed layers, elevated and low level instability and boundary layer details. Taking a blend of the models suggests that we'll have CAPE values perhaps up to 1000 J/kg which is decent enough to drive convection. NAM has 30-40kts of shear, GFS is less than 30kt. Suppose we can't totally rule out a stronger storm with gusty winds here or there. Looks like the highest chances for storms will be from mid-day through the evening and more so from the 'Dacks and points eastward. SPC has this same region marked with "Marginal Risk" and at this point, that seems like a good assessment. && .SHORT TERM /6 PM SATURDAY EVENING THROUGH SUNDAY NIGHT/... As of 310 PM EDT Friday...Scattered showers/storms (a few possibly strong early) then wane and exit east fairly quickly Saturday evening as upper trough swings through the region and is replaced by building high pressure. Will carry 30/40 pops through about 900 pm or so to account for timing uncertainties, then trend conditions largely dry from midnight onward. Low temperatures near seasonal mid-summer norms in the 50s to around 60 for most locales. Ideal weather then expected by this coming Sunday with surface high pressure bridged by dry and zonal westerly flow aloft. Mean 925-850 mb thermal profiles support highs in the 77 to 83 degree range under light west to northwesterly winds and ample sun. This definitely will be the better day of the two weekend days. By Sunday night our next shortwave trough in the pipeline begins to approach from the Great Lakes with mid to high level cloudiness advecting into the region later at night as flow backs to southwesterly and warm thermal advective processes begin aloft. There could be a stray shower or isolated storm in developing mid- level instability as lapse rates aloft steepen and heights begin to fall, but drier air in lower levels should preclude anything widespread. Will carry a nominal 20/30 pop across our western counties to account for any activity that may occur. Low temperatures a blend of available guidance supporting values generally in the 55 to 65 degree range. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 310 PM EDT Friday...The shortwave trough then swings quickly through the area Monday into Monday evening with a good threat of showers and storms. Some parameters support a few stronger storms but early indications suggest plenty of mid/high level moisture around that could limit boundary layer destabilization ahead of the associated surface trough. Time will tell how this all pans out. For now have maintained continuity offering solid pops in the 40-60 percent range. Temperatures should average slightly above seasonal levels with highs in the 80s and lows Monday night in the 60s. Behind this system our typical mid-summer pattern continues with the region largely on the south edge of the westerlies and deeper heat and humidity off to our south and west. Temperatures should average slightly above seasonal levels with daily highs generally in the 80s and overnight lows in the 55 to 65 degree range. Additional shortwave energy riding through the mean flow may affect the area by next Thursday or so, but timing and strength differences in this morning's global models support capping pops below 40 percent at this point. && .AVIATION /03Z Saturday THROUGH Wednesday/... Through 00z Sunday...mainly VFR with a round of showers/thunderstorms this evening...largely across northern 1/3 of area...in response to upper level short wave. This will producing mvfr vis in scattered rain showers perhaps some very brief IFR in thunderstorms. Showers and storms will wind down by midnight. Some patchy fog or mist possible where it rains, but for now just put in at MPV where climatology favors it. Aft 15z Sat...VFR, with scattered brief MVFR/IFR in showers and thunderstorms. Some thunderstorms may contain strong winds and hail. Outlook 00z Sunday through Tuesday... Sat Ngt...VFR but some localized MVFR/IFR due to patchy fog. Sun...Mainly VFR under weak high pressure. Mon/Monday night...VFR with scattered brief MVFR/IFR in showers and thunderstorms with frontal passage. Tuesday...VFR/high pressure. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...SLW NEAR TERM...SLW SHORT TERM...JMG LONG TERM...JMG AVIATION...SLW
Hazardous weather outlook, Jul 22, 12:01 PM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1201 PM EDT FRI JUL 22 2016 NYZ026>031-034-035-087-VTZ001>012-016>019-230900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1201 PM EDT FRI JUL 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. VERY WARM AND INCREASINGLY HUMID CONDITIONS WILL OCCUR THIS AFTERNOON WITH MOST AREAS SEEING TEMPERATURES TOP OUT IN THE 85 TO 92 DEGREE RANGE. BY LATE AFTERNOON AND EVENING THERE WILL BE AN INCREASING THREAT OF SCATTERED STRONG TO SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE AREA. AT THIS TIME IT APPEARS THE GREATEST RISK OF STRONGER STORMS WILL OCCUR ACROSS THE NORTHERN COUNTIES OF NEW YORK AND VERMONT IN THE 400 PM TO 1000 PM TIME FRAME. A SOMEWHAT LESSER THREAT EXISTS ACROSS SOUTHERN VERMONT. THE THREAT REMAINS CONDITIONAL HOWEVER...MEANING THAT WHILE STORM FORMATION IS NOT CERTAIN IF STORMS DO DEVELOP THEY MAY QUICKLY TREND STRONG TO SEVERE. THOSE WITH OUTDOOR RECREATIONAL PLANS LATER THIS AFTERNOON AND EVENING SHOULD KEEP ABREAST OF THE LATEST WEATHER INFORMATION AND PLAN TO SEEK SHELTER SHOULD THREATENING WEATHER APPROACH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON SATURDAY. A COUPLE STORMS MAY BE STRONG. THERE IS A THREAT OF THUNDERSTORMS AGAIN MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. JMG
In the hours before
Local storm report, Jul 22, 9:21 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
921 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL ST. ALBANS 44.81N 73.08W
07/22/2016 M0.75 INCH FRANKLIN VT PUBLIC
&&
EVENT NUMBER BTV1600604
VERASAMYLocal storm report, Jul 22, 9:23 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
923 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL ST. ALBANS 44.81N 73.08W
07/22/2016 E0.50 INCH FRANKLIN VT PUBLIC
&&
EVENT NUMBER BTV1600605
VERASAMYSpecial weather statement, Jul 22, 9:26 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 926 PM EDT FRI JUL 22 2016 NYZ027-028-030-031-034-035-VTZ001>008-016-017-230330- NORTHERN FRANKLIN-EASTERN CLINTON-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN- INCLUDING THE CITIES OF...MALONE...PLATTSBURGH...SARANAC LAKE... TUPPER LAKE...DANNEMORA...LAKE PLACID...PORT HENRY... TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...ENOSBURG FALLS...RICHFORD...UNDERHILL 926 PM EDT FRI JUL 22 2016 ...STRONG THUNDERSTORMS TO PERSIST THROUGH MIDNIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE ACROSS NORTHERN NEW YORK AND THE NORTHERN HALF OF VERMONT THROUGH MIDNIGHT TONIGHT. THE STORMS WILL BE NORTH OF A CANTON TO SARANAC LAKE TO BURLINGTON TO SAINT JOHNSBURY LINE AND WILL MOVE EASTWARD AROUND 30 MPH. ANY OF THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN THE 30 TO 50 MPH RANGE...HAIL UP TO PENNY SIZE...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING. SEEK SHELTER AS STORMS APPROACH. EVENSON
Local storm report, Jul 22, 9:28 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
928 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG FORT COVINGTON 44.99N 74.50W
07/22/2016 FRANKLIN NY PUBLIC
TREES DOWN
&&
EVENT NUMBER BTV1600606
VERASAMYLocal storm report, Jul 22, 9:55 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
955 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL WOLCOTT 44.55N 72.46W
07/22/2016 E0.25 INCH LAMOILLE VT PUBLIC
&&
EVENT NUMBER BTV1600607
VERASAMYLocal storm report, Jul 22, 10:17 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1017 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG HARDWICK 44.50N 72.37W
07/22/2016 CALEDONIA VT LAW ENFORCEMENT
TREES DOWN ALONG RT 14.
&&
EVENT NUMBER BTV1600608
VERASAMYThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:24 PM EDT | Special Weather Statement | BTV | Lamoille | 66 min |
| Jul 22, 8:59 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Washington | 61 min |
| Jul 22, 9:42 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Washington | 63 min |
| Jul 22, 10:06 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 54 min |
| Jul 22, 10:56 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Rutland and 2 more | 94 min |
| Jul 23, 12:28 AM EDT | Special Weather Statement | BTV | Orange | 62 min |
| Jul 23, 12:34 PM EDT | Special Weather Statement | BTV | Lamoille | 56 min |
| Jul 23, 2:36 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 54 min |
| Jul 23, 3:01 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille | 59 min |
| Jul 23, 3:35 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 55 min |
| Jul 23, 4:25 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Orange, Rutland, Washington, Windsor | 65 min |
| Jul 23, 5:13 PM EDT | Special Weather Statement | BTV | Windsor | 47 min |
| Jul 23, 5:19 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 26 min |
| Jul 22, 8:20 PM EDT | Special Weather Statement | BTV | Franklin | 55 min |
| Jul 22, 8:27 PM EDT | Special Weather Statement | BTV | Clinton | 63 min |
| Jul 23, 3:06 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 54 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.